# SDR SIMA20250619001

- Difficulty date: June 19, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N283NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000818
- Aircraft time: 15,095 hours, 10,172 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 59128437
- Condition: Faulted
- Location: Flap System
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAP FAIL AFTER MOVING FLAP HANDLE TO 1 DURING DESCENT FROM 12,000 TO 6,000 FT. EMERGENCY DECLARED. RAR T3 FLAP SKEW SENSOR IAW AMM 27-53-06. OPERATIONAL CHECK GOOD IAW AMM 27-50-00.
